Opuscula Mathematica
Opuscula Math. 33, no. 2 (), 307-321
http://dx.doi.org/10.7494/OpMath.2013.33.2.307
Opuscula Mathematica

Variational characterizations for eigenfunctions of analytic self-adjoint operator functions



Abstract. In this paper we consider Rellich's diagonalization theorem for analytic self-adjoint operator functions and investigate variational principles for their eigenfunctions and interlacing statements. As an application, we present a characterization for the eigenvalues of hyperbolic operator polynomials.
Keywords: operator functions, eigenfunctions, eigenvalues, variational principles.
Mathematics Subject Classification: 15A22, 15A18, 47A56, 47A75, 49R50.
Cite this article as:
Georgios Katsouleas, John Maroulas, Variational characterizations for eigenfunctions of analytic self-adjoint operator functions, Opuscula Math. 33, no. 2 (2013), 307-321, http://dx.doi.org/10.7494/OpMath.2013.33.2.307
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.